Théorie des modèles et conjecture de Manin-Mumford
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque no. 276  (2002), Talk no. 870, p. 137-159
@incollection{SB_1999-2000__42__137_0,
     author = {Bouscaren, Elizabeth},
     title = {Th\'eorie des mod\`eles et conjecture de Manin-Mumford},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     note = {talk:870},
     pages = {137-159},
     zbl = {0994.03033},
     mrnumber = {1886759},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1999-2000__42__137_0}
}
Bouscaren, Élisabeth. Théorie des modèles et conjecture de Manin-Mumford, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 870, pp. 137-159. http://www.numdam.org/item/SB_1999-2000__42__137_0/

[Ab] A. Abbes - Hauteurs et discrétude[d'après L. Szpiro, E. Ullmo et S. Zhang] , Sém. Bourbaki, vol. 1996/97, exp. n° 825, Astérisque 245 (1997), 141-166. | Numdam | MR 1627110 | Zbl 1014.11042

[AbrVo] D. Abramovich and F. Voloch - Towards a proof of the Mordell-Lang conjecture in characteristic p, Intern. Math. Research Notices (IMRN) No.2 (1992), 103-115. | MR 1162230 | Zbl 0787.14026

[Ax] J. Ax - The elementary theory of finite fields, Annals of Math. 88 (1968), 239-271. | MR 229613 | Zbl 0195.05701

[Bo] É. Bouscaren ed. - Model Theory and Algebraic Geometry, Lecture Notes in Mathematics 1696, Springer 1998. | MR 1678586 | Zbl 0920.03046

[Bu] A. Buium - Intersections in jet spaces and a conjecture of Serge Lang, Annals of Math. 136 (1992), 583-593. | MR 1189865 | Zbl 0817.14021

[Ch1] Z. Chatzidakis - Groups definable in ACFA, in Algebraic Model Theory, B. Hart, A. Lachlan and M. Valeriote eds., NATO ASI Series, Kluwer Academic Publishers 1997. | MR 1481438 | Zbl 0884.03038

[Ch2] Z. Chatzidakis - A survey on the model theory of difference fields, in Model Theory, Algebra and Geometry, D. Haskell and C. Steinhorn ed., MSRI Publications 2000, 65-96. | MR 1773703 | Zbl 0961.03035

[ChHr] Z. Chatzidakis and E. Hrushovski - The model theory of difference fields, Transactions of the A.M.S, Vol. 351 (1999), 2997-3071. | MR 1652269 | Zbl 0922.03054

[ChHrPe] Z. Chatzidakis, E. Hrushovski and Y. Peterzil - The model theory of difference fields II, preprint 1999. | MR 1652269

[Coh] R. M. Cohn - Difference algebra, Tracts in Mathematics 17, Interscience Pub. 1965. | MR 205987 | Zbl 0127.26402

[Col] R. Coleman - p-adic integrals and torsion points on curves, Annals of Math. 121 (1985), 111-168. | MR 782557 | Zbl 0578.14038

[DaPh] S. David ET P. Philippon - Minorations des hauteurs normalisées des sous-variétés de variétés abéliennes, in International Conference On Discrete Mathematics and Number Theory (Tiruchiparelli, 1996), K. Murty and M. Waldschmidt eds., Contemp. Math., 1998, 3-17. | MR 1478502 | Zbl 0899.11027

[Du] J. L. Duret - Les corps faiblement algébriquement clos non séparablement clos ont la propriété d'indépendance, in Model Theory of Algebra and Arithmetic, L. Pacholski et al. ed., Lecture Notes in mathematics 834, Springer 1980, 135-157. | MR 606784 | Zbl 0489.03009

[Fa] G. Faltings - The general case of Lang's conjecture, in Symposium in Algebraic Geometry, V. Christante and W. Messing eds., Perspectives in Math. 15, Academie Press , 1994, 175-182. | MR 1307396 | Zbl 0823.14009

[Fu] W. Fulton - Intersection Theory, Ergebnisse 2, Springer 1984. | MR 732620 | Zbl 0541.14005

[Go] J. B. Goode - H.L.M. (Hrushovski-Lang-Mordell), Sém. Bourbaki, vol. 1995/96, exp. n° 811, Astérisque 241 (1997), 179-194. | Numdam | MR 1472539 | Zbl 0957.03512

[Hi1] M. Hindry - Autour d'une conjecture de Serge Lang, Invent. Math. 94 (1988), 575-603. | MR 969244 | Zbl 0638.14026

[Hi2] M. Hindry - Introduction to abelian varieties and the Mordell-Lang conjecture, in Model Theory and Algebraic Geometry, E. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR 1678527 | Zbl 0925.14025

[Hr1] E. Hrushovski - The Mordell-Lang conjecture for function fields, Journal of the AMS 9 (1996), 667-690. | MR 1333294 | Zbl 0864.03026

[Hr2] E. Hrushovski - The Manin-Mumford conjecture and the model theory of difference fields, preprint 1995, à paraître dans Annals of Pure and Applied Logic. | MR 1854232 | Zbl 0987.03036

[Hr3] E. Hrushovski - The first-order theory of the Frobenius, preprint 1995.

[HrPi1] E. Hrushovski and A. Pillay - Weakly normal groups, in Logic Colloquium '85, North Holland 1987, 233-244. | MR 895647 | Zbl 0636.03028

[HrPi2] E. Hrushovski and A. Pillay - Groups definable in local fields and pseudo-finite fields, Israel J. Math. 85 (1994), 203-262. | MR 1264346 | Zbl 0804.03024

[HrSo] E. Hrushovski and Z. Sokolović - Minimal subsets of differentially closed fields, à paraître dans les Transactions of the AMS.

[HrZi] E. Hrushovski and B. Zil'Ber - Zariski Geometries, Journal of the A.M.S. 9 (1996), 1-56. | MR 1311822 | Zbl 0843.03020

[La1] S. Lang - Division points on curves, Ann. Mat. Pura Appl. (4) 70 (1965), 229-234. | MR 190146 | Zbl 0151.27401

[La2] S. Lang - Number Theory III, Diophantine Geometry, volume 60, Encyclopaedia of Mathematical Sciences, Springer 1991. | MR 1112552 | Zbl 0744.14012

[Ma1] A. Macintyre - Generic automorphisms of fields, Annals of Pure and Applied Logic 88, vol.2-3 (1997), 165-180. | MR 1600899 | Zbl 0891.03015

[Ma2] A. Macintyre - Non-standard Frobenius, en préparation.

[Maz] B. Mazur - Abelian varieties and the Mordell-Lang Conjecture, in Model Theory, Algebra and Geometry, D. Haskell and C. Steinhorn ed., MSRI Publications 2000. | MR 1773708 | Zbl 0990.14006

[McQ] M. Mcquillan - Division points on semi-abelian varieties, Invent. Math. 120 (1995), 143-159. | MR 1323985 | Zbl 0848.14022

[Mr] D. Marker - Zariski geometries, in Model Theory and Algebraic Geometry, É. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR 1678586 | Zbl 0925.03171

[Mu] D. Mumford - Abelian varieties, Oxford University Press, Oxford 1985. | MR 282985 | Zbl 0583.14015

[Pi1] A. Pillay - The model-theoretic content of Lang's conjecture in Model Theory and Algebraic Geometry, É. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR 1678586 | Zbl 0925.03170

[Pi2] A. Pillay - ACFA and the Manin-Mumford conjecture, in Algebraic Model Theory, B. Hart, A. Lachlan and M. Valeriote eds., NATO ASI Series, Kluwer Academic Publishers 1997. | MR 1481445 | Zbl 0884.03039

[Pi3] A. Pillay - Model Theory and diophantine geometry, Bull. Am. Math. Soc. 34 (1997), 405-422. | MR 1458425 | Zbl 0884.03040

[Ra1] M. Raynaud - Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983), 207-233. | MR 688265 | Zbl 0564.14020

[Ra2] M. Raynaud - Sous-variétés d'une variété abélienne et points de torsion, in Arithmetic and Geometry, vol.I, M. Artin and J. Tate eds., Birkhäuser 1983, 327-352. | MR 717600 | Zbl 0581.14031

[Sc1] T. Scanlon - p-adic distance from torsion points of semi-abelian varieties, Journal für dir Reine und Angewandte Mathematik 499 (1998), 225-236. | MR 1631061 | Zbl 0932.11041

[Sc2] T. Scanlon - The conjecture of Tate and Voloch on p-adic proximity to torsion, Intern. Math. Research Notices (IMRN) No. 17 (1999), 909-914. | MR 1717649 | Zbl 0986.11038

[Sc3] T. Scanlon - Diophantine geometry of the torsion of a Drinfeld module, preprint 1999. | MR 1939133

[Se] J.-P. Serre - Oeuvres, Collected papers, Volume IV, 1985-1998, Springer 2000. | Zbl 01870441

[TaVo] J. Tate and J. F. Voloch - Linear forms in p-adic roots of unity, International Mathematics Research Notices (IMRN) No.12 (1996), 589-601. | MR 1405976 | Zbl 0893.11015

[Voj] P. Vojta - Integral points on subvarieties of semi-abelian varieties, Invent. Math. 126 (1996), 133-181. | MR 1408559 | Zbl 1011.11040

[We] A. Weil - Courbes algébriques et variétés abéliennes, Hermann 1971. | Zbl 0208.49202